# SDR HEEA967010

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 4020936903
- Condition: Defective
- Location: 3 Axis Gyro
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOT'S INDICATOR (HEADING) PRECESSES EXCESSIVELY AND AT TIMES WILL NOT SLAVE PILOT'S INDICATOR WILL STICK AND CANNOT BE ADJUSTED.
